CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Wave-breaking analysis and weak multi-peakon solutions for a generalized cubic-quintic Camassa-Holm type equation 期刊论文
MONATSHEFTE FUR MATHEMATIK, 2022, 页码: 47
Authors:  Weng, Weifang;  Qiao, Zhijun;  Yan, Zhenya
Favorite  |  View/Download:43/0  |  Submit date:2022/04/29
Generalized cubic-quintic CH equation  Well-posedness  Wave breaking  Weak solutions  Non-periodic and periodic peakon solutions  
The Cauchy Problem and Multi-peakons for the mCH-Novikov-CH Equation with Quadratic and Cubic Nonlinearities 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 60
Authors:  Qin, Guoquan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
mCH-Novikov-CH equation  Wave breaking  Local well-posedness  Holder continuity  Non-periodic and periodic peakon and multi-peakon solutions  
Probabilistic and deterministic wind speed forecasting based on non-parametric approaches and wind characteristics information 期刊论文
APPLIED ENERGY, 2022, 卷号: 306, 页码: 13
Authors:  Heng, Jiani;  Hong, Yongmiao;  Hu, Jianming;  Wang, Shouyang
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
Probabilistic and deterministic wind speed  forecasting  Wind characteristic information  Probability density functions  Generalized Gaussian process  Pseudo-Likelihood  
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:76/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:241/60  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
astudyonthevolatilityofthebangladeshstockmarketbasedongarchtypemodels 期刊论文
journalofsystemsscienceandinformation, 2017, 卷号: 000, 期号: 003, 页码: 193
Authors:  Roni Bhowmik;  Wu Chao;  Jewel Roy Kumar;  Wang Shouyang
Favorite  |  View/Download:53/0  |  Submit date:2020/01/10
A Partially Linear Tree-based Regression Model for Multivariate Outcomes 期刊论文
BIOMETRICS, 2010, 卷号: 66, 期号: 1, 页码: 89-96
Authors:  Yu, Kai;  Wheeler, William;  Li, Qizhai;  Bergen, Andrew W.;  Caporaso, Neil;  Chatterjee, Nilanjan;  Chen, Jinbo
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Generalized estimating equation  Genetic association study  Model selection  Multiple-comparison adjustment  Tree-based model  
A module-based and unified approach to chaotic circuit design and its applications 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2007, 卷号: 17, 期号: 5, 页码: 1785-1800
Authors:  Yu, Simin;  Lu, Jinhu;  Chen, Guanrong
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Chua's circuit  multi-scroll  module-based and unified circuit design  time-scale  
Weak solution to pressureless type system 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2005, 卷号: 30, 期号: 1-3, 页码: 283-304
Authors:  Huang, FM
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
delta wave  generalized characteristics  generalized potential  pressureless type sysetm  
Sharp error bounds of some Krylov subspace methods for non-Hermitian linear systems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2000, 卷号: 109, 期号: 2-3, 页码: 273-285
Authors:  Bai, ZZ
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
non-Hermitian linear systems  convergence property  Krylov subspace method  the Chebyshev polynomials  error bound